# SDR UPS97822454

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CABIN FLOORBEAM FS 900 AT SEAT TRACK C, UPPER CHORD CRACKED AND CORRODED AT FASTENERS LOWER SIDE.  REMOVED CORROSION DYE PEN AREA WITH NO CRACK NOTED IAW DC8 SRM D51-1- 8 AND MIL S 271F, ALODINED AND PRIMED IAW DC8 SRM 51-1-8D AND REO O 072909.
